教師資料查詢 | 類別: 期刊論文 | 教師: 楊國勝 YANG KUO-SHENG (瀏覽個人網頁)

標題:A note on Hadamard's inequality
學年85
學期2
出版(發表)日期1997/03/01
作品名稱A note on Hadamard's inequality
作品名稱(其他語言)
著者楊國勝 ; Hong, Min-chung
單位淡江大學數學學系
出版者淡江大學數學學系
著錄名稱、卷期、頁數Tamkang Journal of Mathematics = 淡江數學 28(1), pp.33-37
摘要In this paper, we investigate a class of matrices, called F-matrices, which contains symmetric positive semidefinite matrices, totally nonnegative matrices, T-matrices and M-matrices. We establish some ineqalities that are improvement of Hadamard's inequality for F-matrices. We prove that det A = a 11… ann if and only if any diagonal line except the main diagonal line of A has at least a zero. And we characterize an F-matrix A satisfying det A = a11… ann by the pattern of zero of A. Our results generalize the known results on Hadamard's Inequality.
關鍵字Hadamard's Inequaliny;F -matrices;permanents;diagonals
語言英文(美國)
ISSN0049-2930
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!